Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The control of an elastic fluid


Author: H. Bateman
Journal: Bull. Amer. Math. Soc. 51 (1945), 601-646
Errata, Volume 51: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 1001--1001
MathSciNet review: 0014548
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08413-4
PII: S 0002-9904(1945)08413-4



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia